# SDR FDEA201301270198

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 68,737 hours, 16,618 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Computer
- Part number: 4305790022
- Part serial: 107
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL, LOWERED GEAR AND GOT LEVEL 1 TIRE PRESS LO ALERT.  SD SHOWED NUMEROUS GEAR YELLOW AND LOW PRESS INDICATIONS, OTHER GEAR WERE "BLANKED."  EXECUTED GO AROUND. CONSULTED QRH AND MOCC ON SATCOMM.  HISTORY, SHOWED THIS IS A REPEAT.  RETURNED AND RELEASED FOR SERVICE.  R & R BTM/TPI COMPUTER IAW AMM 32-46-02-4.
